Titlebar

Export bibliographic data
Literature by the same author
plus on the publication server
plus at Google Scholar

 

Feedback stabilization of discrete-time homogeneous semi-linear systems

Title data

Grüne, Lars ; Wirth, Fabian:
Feedback stabilization of discrete-time homogeneous semi-linear systems.
In: Systems & Control Letters. Vol. 37 (1999) Issue 1 . - pp. 19-30.
ISSN 1872-7956
DOI: https://doi.org/10.1016/S0167-6911(98)00110-8

Related URLs

Abstract in another language

For discrete-time semi-linear systems satisfying an accessibility condition asymptotic null controllability is equivalent to feedback stabilizability using a piecewise constant feedback. A constructive procedure that yields an exponentially stabilizing feedback is presented.

Further data

Item Type: Article in a journal
Refereed: Yes
Keywords: Analytic discrete-time systems; Forward accessibility; Feedback stabilization; Numerical scheme
Institutions of the University: Faculties > Faculty of Mathematics, Physics und Computer Science
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics V (Applied Mathematics)
Faculties > Faculty of Mathematics, Physics und Computer Science > Department of Mathematics > Chair Mathematics V (Applied Mathematics) > Chair Mathematics V (Applied Mathematics) - Univ.-Prof. Dr. Lars Grüne
Faculties
Result of work at the UBT: No
DDC Subjects: 500 Science
500 Science > 510 Mathematics
Date Deposited: 19 Feb 2021 07:59
Last Modified: 06 May 2021 11:56
URI: https://eref.uni-bayreuth.de/id/eprint/63219